# SDR AUS20030359

- Difficulty date: February 20, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Cessna 210L
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 128050981
- Condition: Loose
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR DOWN LINE FITTING LOOSE AT FIREWALL END.
